# SDR CA980430023

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Univar 1082
- Engine: Cont O470K
- Propeller: Mcauly 2A34C50
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C5262
- Condition: Worn
- Location: Propeller
- Part time: 537 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  CYLINDER SUPPORT WAS FOUND BENT AND THE CYLINDER WAS WORN.
